# SDR SWAA2022061403040

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE L1 CUTOUT LWR END OF FRAME BS 312 CRACKED AT RADIUS BETWEEN S-5L AND S-6L. 8-25 / FABRICATED REPAIR PART FOR STA 312 UPPER CHORD BETWEEN S-5L - S6L; MATERIAL USED 7075-O 0.063' PO#1742517 REF B737-700 SRM 53-10-07-2R-1 FIG 203 TABLE 201.;[03] HEAT TREATED ANGLE REPAIR REF OP 84 AND BAC5602.;[04] VERIFIED STEPS 1;2 & 3TRIMMED OUT DAMAGED AREA AT STA 312 UPPER CHORD BETWEEN S-5L AND S-6L REF B737-700 SRM 51-10-02-0G-0 AND 53-10-07-2R-1 FIG 202.PERFORMED HFEC INSP ON CUT OUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCES 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[08] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCES 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND. LOCATED AND DRILLED ANGLE REPAIR AT STA 312 UPPER CHORD BETWEEN S-5L AND S-6L REF B737-700 SRM 53-10-07-2R-1 FIG 203.TREATED AND PRIMED REPAIR PART REF B737-700 SRM 51-20-01-0G-0.;[14] VERIFIED 13. OK TO INSTALL REPAIR.MIXED BMS 5-95 SEALANT AT 2.20 PM 05-17-22 SQUEEZE OUT TIME BY 4.20 PM 05-17-22.;[16] INSTALLED ANGLE REPAIR AT STA 312 UPPER CHORD BETWEEN S-5L AND S-6L REF B737-700 SRM 53-10-07-2R-1 FIG 203ANGLE REPAIR INSTALLED.;APPLIED CIC AT REPAIR AREA REF B737-700 SRM 51-20-01-0G-0.;[20] ACCOMPLISHED ANGLE REPAIR AT BS 312 UPPER CHORD BETWEEN S-5L AND S-6L REF B737-700 SRM 53-10-07-2R-1 FIG 202 AND 203.
